# SDR P5CA9800979

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LEFT STABILIZER ROOT UPPER FAIRING FORWARD EDGE BROKEN.  REPAIRED AS PER SRM 51-40-15.
